# SDR 2006UALA00717

- Difficulty date: April 17, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 46,483 hours, 32,794 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH BY 1.5 INCH SHEET METAL GOUGED OUT AT EDGE OF SKIN LAP JUST BELOW CENTER OF AFT CARGO DOOR.  INSTALLED DOUBLER REPAIR PER EVA UA 60235.
